MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number CP5 CENTRIFUGAL PUMP
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5: patient information was not provided.H11: livanova field service engineer was dispatched on site and confirmed the reported condition.The motor control board was replaced.After performing all the functional tests with positive results, the unit was released back into regular service.The involved cp5 was manufactured in 2016 and complaints database review revealed that no other similar event has been reported to livanova.No adverse trend was detected concerning this failure mode.Based on the investigation findings, the root cause of the reported event has been traced back to a faulty motor control board.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impacts (drops and falls), and power overloads/surges but also to variability of micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
Livanova received a report about a cp5 system displaying the error message "motor control failure".The event occurred during priming.There is no report of any patient injury.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24911192
Report Number9611109-2026-90158
Device Sequence Number21288971
Product Code DWA
UDI-Device Identifier04033817900948
UDI-Public(01)04033817900948(11)160125
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP5 CENTRIFUGAL PUMP
Device Catalogue Number60-01-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/17/2026
Date Device Manufactured01/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown